10 Possible Allergic Reactions to Breast Cancer Treatments

0
(0)

Going through breast cancer treatment is difficult. The treatment can make you sick, tired and to top it all off, you can even suffer an allergic reaction to your medication or treatment. This can happen with medications or treatments that are applied topically, taken orally, through an IV, or injected.

The type of allergic reactions you can get from treatments can vary from mild to severe and will differ greatly from patient to patient. While chemotherapy is well-known for its side effects, any breast cancer treatment or medication can cause allergic reactions. We’ve compiled a list of the types of reactions you may suffer when undergoing breast cancer treatment based on information from breastcancer.org.

**It is important that you raise any breast cancer treatment allergic reactions–no matter how mild–with your doctor. If you experience difficulty breathing or your throat starts to swell, call 911 immediately and tell them the medications you’re taking.**

shutterstock_376757020

Skin rashes or hives

Any change in the appearance of the skin following treatment can be considered an allergic reaction, which could be redness, raised spots, itching, bumps or blisters. Radiation therapy and the chemotherapy drugs daunorubicin and methotrexate are known for causing rashes as well as various hormonal and targeted therapies. Your doctor can prescribe creams that will help with any rashes.

New topical therapy may reduce the risk of skin damage from radiation. 

How useful was this post?

Click on a star to rate it!

Average rating 0 / 5. Vote count: 0

No votes so far! Be the first to rate this post.

As you found this post useful...

Follow us on social media!

We are sorry that this post was not useful for you!

Let us improve this post!

Tell us how we can improve this post?

Leave a Comment

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.